# SDR UALA2010090703293

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 46,024 hours, 12,858 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Displaced
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 4 LT LOWER BODY TORQUE TUBE BEARING, LOWER LINK OUT OF SERPENTINE PLATE, IN 2 PIECES. R & R LOWER CAM PLATE REINSTALLED BOTH PLATES AND LWR LINK. REMAINING WORK COVERED BY ADDITIONAL SMC ITEMS.
